# SDR QXEA0201110

- Difficulty date: August 5, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,392 hours, 2,847 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA- AUTO TRIM FAIL.  INFLIGHT FAILURE OF PITCH TRIM.  CLEARED CAUTION LIGHT.  OPERATIONAL CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
